Doctor insights on:
Husband is 51 and had two stints put into heart on June 2. Has 2 other blockages at 60%. Doctor will not unblock until they are 70%. In the past two weeks he has been experiencing pressure in the front part of his chest. ?
IMPORTANT.: Go back to the cardiologist as soon as possible. If symptomatic go now. This must be looked into and I wonder if there is any progression since the last cath. There may be greater lesions and may be the 60% lesions have progressed. do not procrastinate./ ...Read moreSee 1 more doctor answer
Can fillings cause discoloration on my gums? I had a silver filling used to fill a cavity, and now the gum next to it looks like it is turning bluish or something. I don't know what's going on. Should i see my dentist?
Gingival tattoo: Sometimes in the process of doing a silver amalgam filling, small pieces of the excess filling can become embedded in the gum tissue, creating what your describing. The area is not swollen, but is purplish and is close to the filling. It is not dangerous, but if you find it effects your esthetics see a periodontists. ...Read moreSee 2 more doctor answers
Bleeding after fillings? I had a filling done a few days ago, and since then i've noticed blood when i brush. I've never had this happen before. Could it somehow be related to the filling? Should i go back to my dentist?
Peyton : Peyton manning free zone, it sounds like your gums are inflamed and bleed upon brushing. This can be exasperated if a filling was placed below the gums or between your teeth. Usually brushing and flossing aggressively will elicit a small amount of bleeding. This means your cleaning where you need to. After serveral days it should resolve. If not, then go see your dentist. Hope this is helpful, michael i. Wollock, dmd, agd fellow dentistry at suburban square 610-649-0313 www.Dentistryatsuburbansquare.Com. ...Read moreSee 2 more doctor answers
Serotonin and more: This is a potent botanical source of some compounds that work similarly to selective serotonin reuptake inhibitors. The recommended dosages on bottles may be low; work with your health care provider on how much may be right for you. The stuff interacts with other meds and taking it with a prescription SSRI can be very dangerous. It's also a sun-sensitizer. ...Read moreSee 1 more doctor answer
Careful: I've followed these; there's a very slight concern about serotonin syndrome if you mix these two drugs that have both been linked to it. Of the two, saint john's wort has far more good evidence of effectiveness. Chat with your physician especially if you're on other meds that might put you at additional risk. ...Read more
Improves mood: One of the natural remedies that actually has some strong scientific evidence for effectiveness treating dysthymia / mild depression / the blues. Talk with your physician first as there are some important drug interactions & some risks. If a person is having any thoughts of harming onesself, don't self-medicate but talk with a physician first. ...Read more
- Talk to a doctor live online for free
- Sex for very first time what's the best way to do it but still enjoy it
- St elevation
- Inferolateral st changes
- Ask a doctor a question free online
- Tobradex st eye drops
- St elevation myocardial infarction
- Tombstone st elevation
- Tobradex st dosage
- Anterolateral st elevation